# SDR DALA2022060603949

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 66,577 hours, 21,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: RESECURED LOOSE HARDWARE DOOR 4R BUSSEL REF B757 AMM 25-11. (2259900)
